Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS San Angelo, TX

May 23, 2015Mason County, Menard County, Texas

NWS San Angelo, TX issued this flash flood warning at May 23, 2015, 5:25 PM CDT for Mason County, Menard County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 5:25 PM CDT (22:25 UTC)
Expired
May 23, 2015, 8:30 PM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Mason County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 122 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 10.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2727 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WGUS54 KSJT 232225
FFWSJT
TXC319-327-240130-
/O.NEW.KSJT.FF.W.0016.150523T2225Z-150524T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
525 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 524 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE. 
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 1 TO 3 INCHES OF 
RAINFALL HAS OCCURRED ACROSS SOUTHEASTERN MENARD AND NORTHWESTERN 
MASON COUNTIES. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH 
LOCALLY HIGHER AMOUNTS...ARE POSSIBLE THROUGH 830 PM

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MASON...
SALINE...LONG MOUNTAIN...CAMP AIR...GRIT...STREETER...KATEMCY AND
HEXT.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  CROSSINGS ALONG FM 1221...
  BLAU CROSSING...
  LONG MT CROSSING LEON CREEK...
  SALINE CROSSING LITTLE SALINE CREEK...
  SANDY CROSSING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3071 9949 3071 9970 3094 9949 3094 9919
      3068 9919 3057 9948

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 3:34 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 23, 3:34 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
334 PM CDT Sat May 23 2015

.SHORT TERM...
(Tonight and Sunday)

Showers and thunderstorms are becoming more widespread across West
Central Texas this afternoon, and continue to blossom through the
rest of the afternoon and into the overnight hours. Low level
moisture is abundant, with the best lift just now starting to have
an impact as a potent shortwave trough begins to move into Far
West Texas. This trough axis will not pass until late tonight, so
widespread convection will continue. Given the high rainfall rates
and the potential for another 1 to 3 inches of rain, with locally
higher totals, kept the Flash Flood Watch going for the entire
area for tonight.

.LONG TERM...
(Sunday Night through Saturday)

Overall, wet period will continue as the same basic pattern
continues. Main upper trough out to the west with a series of wave
rotating it and deep moisture already in place. A bit of a lull
for Sunday night as the shortwave tonight pushes east, and the
next wave is still upstream. This second shortwave rotates through
for Monday and Monday Night and have bumped ups PoPs for it as
well. Again, heavy rainfall looks to be a concern. A third wave
approaches starting as early as Wednesday Night. Some uncertainty
with the timing of the wave is still a little questionable, and
not going to argue with extending chance PoPs into the weekend, at
least until the timing becomes a little more certain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 64  83  65  83  63 /  80  50  20  40  30
San Angelo 	 65  86  65  85  63 /  80  40  20  40  30
Junction 	 66  84  68  80  65 /  80  40  20  50  30

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Sunday morning FOR THE FOLLOWING
ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett...
Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch...
Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford...
Sterling...Sutton...Taylor...Throckmorton...Tom Green.

&&

07/07
Hazardous weather outlook, May 23, 2:09 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
209 PM CDT SAT MAY 23 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-241915-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
209 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO
TONIGHT. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES. WIDESPREAD HEAVY RAINFALL WILL ALSO BE
POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL
TEXAS FROM 10 AM THIS MORNING THROUGH 10 AM SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY...WITH A CONTINUED
THREAT FOR HEAVY RAINFALL. THIS MAY RESULT IN FLASH FLOODING. A
FEW SEVERE STORMS WILL BE POSSIBLE MAINLY EAST OF A THROCKMORTON
TO JUNCTION LINE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING FROM MEMORIAL DAY THROUGH THE MIDDLE OF NEXT
WEEK. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 23, 1:58 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
158 PM CDT SAT MAY 23 2015

TXZ073-154-168-231930-
MCCULLOCH TX-MENARD TX-CONCHO TX-
158 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR
MCCULLOCH...MENARD AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF MELVIN...OR ABOUT 15 MILES NORTHEAST OF MENARD...MOVING NORTHEAST
AT 35 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS...

THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 205 PM CDT
  MELVIN BY 210 PM CDT
  SALT GAP BY 220 PM CDT
  PEAR VALLEY...DOOLE AND LOHN BY 230 PM CDT

LAT...LON 3146 9972 3132 9928 3098 9961 3106 9980
TIME...MOT...LOC 1858Z 207DEG 28KT 3112 9965
Special weather statement, May 23, 2:21 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
221 PM CDT SAT MAY 23 2015

TXZ168-169-231945-
KIMBLE TX-MENARD TX-
221 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR KIMBLE
AND MENARD COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 218 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CLEO...OR ABOUT 17 MILES NORTHWEST OF JUNCTION...MOVING NORTHEAST
AT 30 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS...

THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-83 AND RANCH ROAD 1773...US-83 NEAR THE
  KIMBLE-MENARD COUNTY LINE AND THE INTERSECTION OF US-83 AND HIGHWAY
  29 BY 245 PM CDT

LAT...LON 3066 10012 3068 10011 3104 9990 3067 9952
      3053 9999
TIME...MOT...LOC 1921Z 229DEG 26KT 3066 9997
Special weather statement, May 23, 3:00 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
300 PM CDT SAT MAY 23 2015

TXZ073-139-154-232030-
MCCULLOCH TX-COLEMAN TX-CONCHO TX-
300 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT FOR
MCCULLOCH...COLEMAN AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF THE INTERSECTION OF US-190 AND RANCH ROAD 1311...OR ABOUT 13 MILES
WEST OF BRADY...MOVING NORTH AT 25 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN SMALL TREE BRANCHES...
  DEADLY LIGHTNING...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND
  MINOR DAMAGE TO EASILY BREAKABLE OBJECTS...

THE STRONG THUNDERSTORM WILL BE NEAR...
  MELVIN AND BRADY LAKE BY 315 PM CDT
  PEAR VALLEY...LOHN AND SALT GAP BY 330 PM CDT

LAT...LON 3105 9961 3109 9960 3109 9963 3155 9970
      3145 9909 3143 9909 3095 9947
TIME...MOT...LOC 2000Z 192DEG 22KT 3109 9954
Special weather statement, May 23, 3:17 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
317 PM CDT SAT MAY 23 2015

TXZ140-232045-
BROWN TX-
317 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR BROWN
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
DANGEROUS LIGHTNING
HEAVY RAINFALL
GUSTY WINDS AND HAIL

AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF CAMP BOWIE...OR ABOUT 5 MILES SOUTHEAST OF EARLY...MOVING
NORTHEAST AT 30 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND LOCALIZE FLOODING IS POSSIBLE.
ALSO...MOTORISTS WILL ENCOUNTER PONDING OF WATER ON ROADS.

POTENTIAL STORM IMPACTS INCLUDE...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
  OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES...
  ISOLATED POWER OUTAGES LIKELY...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  OWENS BY 330 PM CDT
  BLANKET BY 335 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  CROSSINS ALONG COUNTY ROAD 286...
  COUNTY ROAD 323 CROSSING BLANKET CREEK...
  CR 321 CROSSING BLANKET CREEK BRANCH...
  COUNTY ROAD 362 CROSSING BLANKET CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF BROWN COUNTY.

LAT...LON 3168 9872 3168 9876 3164 9877 3157 9884
      3165 9903 3208 9894 3172 9868
TIME...MOT...LOC 2016Z 209DEG 28KT 3170 9888
Special weather statement, May 23, 3:21 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
321 PM CDT SAT MAY 23 2015

TXZ073-154-168-232045-
MCCULLOCH TX-MENARD TX-CONCHO TX-
321 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT FOR
MCCULLOCH...MENARD AND CONCHO COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
DANGEROUS LIGHTNING
HEAVY RAINFALL
GUSTY WINDS AND HAIL

AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER THE
INTERSECTION OF US-83 AND RANCH ROAD 1773...OR ABOUT 10 MILES SOUTH
OF MENARD...MOVING NORTHEAST AT 25 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND LOCALIZE FLOODING IS POSSIBLE.
ALSO...MOTORISTS WILL ENCOUNTER PONDING OF WATER ON ROADS.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
  OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN SMALL TREE BRANCHES...
  DEADLY LIGHTNING...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND
  MINOR DAMAGE TO EASILY BREAKABLE OBJECTS...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 335 PM CDT
  MENARD BY 340 PM CDT
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE AND HEXT BY 345 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  DECKER ST CROSSING SAN SABA RIVER...
  RANCH ROAD 2291 CROSSING LAS MORAS CREEK...
  MAHAN CROSSING TAYLOR BRANCH...
  CALLAN CROSSING...
  BLAU CROSSING...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF MCCULLOCH...MENARD
AND CONCHO COUNTIES.

LAT...LON 3073 9988 3117 9980 3102 9936 3094 9943
      3094 9949 3088 9949 3071 9964 3071 9974
TIME...MOT...LOC 2020Z 204DEG 21KT 3078 9973
Special weather statement, May 23, 4:24 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
424 PM CDT SAT MAY 23 2015

TXZ154-168>170-232145-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-
424 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT FOR
KIMBLE...MCCULLOCH...MASON AND MENARD COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
DANGEROUS LIGHTNING
HEAVY RAINFALL
GUSTY WINDS AND HAIL

AT 419 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
HEXT...OR ABOUT 16 MILES SOUTHEAST OF MENARD...MOVING NORTH AT 25
MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND LOCALIZE FLOODING IS POSSIBLE.
ALSO...MOTORISTS WILL ENCOUNTER PONDING OF WATER ON ROADS.

POTENTIAL STORM IMPACTS INCLUDE...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE
  REMAINING OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN SMALL TREE BRANCHES...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  HEXT BY 425 PM CDT
  THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY 430 PM CDT
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 440 PM CDT
  CALF CREEK AND THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY
  445 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  FM 1851 CROSSING TIGER CREEK...
  MAHAN CROSSING TAYLOR BRANCH...
  BLAU CROSSING...
  TURKEY SPRINGS CROSSING...
  SANDY CROSSING...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF KIMBLE...MCCULLOCH...
MASON AND MENARD COUNTIES.

LAT...LON 3069 9976 3109 9961 3109 9960 3111 9960
      3099 9915 3062 9951
TIME...MOT...LOC 2121Z 202DEG 21KT 3083 9953

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 1:58 PM CDTSpecial Weather StatementSJTMcCulloch32 min
May 23, 2:21 PM CDTSpecial Weather StatementSJTMenard24 min
May 23, 3:00 PM CDTSpecial Weather StatementSJTMcCulloch30 min
May 23, 3:17 PM CDTSpecial Weather StatementSJTBrown28 min
May 23, 3:21 PM CDTSpecial Weather StatementSJTMenard24 min
May 23, 3:36 PM CDTSevere Thunderstorm WarningSJTBrown24 min
May 23, 3:56 PM CDTAreal Flood AdvisorySJTBrown64 min
May 23, 3:58 PM CDTAreal Flood AdvisorySJTKimble, Menard2 hr
May 23, 4:24 PM CDTSpecial Weather StatementSJTMason21 min
May 23, 5:01 PM CDTAreal Flood AdvisorySJTMason89 min
May 23, 5:11 PM CDTFlash Flood WarningSJTKimble4 hr
May 23, 5:50 PM CDTSpecial Weather StatementSJTFisher25 min
May 23, 6:05 PM CDTAreal Flood AdvisorySJTMason85 min
May 23, 6:05 PM CDTSevere Thunderstorm WarningSJTFisher25 min
May 23, 6:15 PM CDTSpecial Weather StatementSJTTaylor30 min
May 23, 6:38 PM CDTSpecial Weather StatementSJTFisher, Nolan37 min
May 23, 6:39 PM CDTAreal Flood AdvisorySJTSan Saba2 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.